# SDR DALA2022092806378

- Difficulty date: September 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 95,951 hours, 43,812 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLIMENTAL INFORMATION' SHIP 658 2R DOOR KNUCKLE DOES NOT POP OUT AT ARMING. CORRECTIVE ACTION: TROUBLESHOT PER B757 AMM 52-11. FOUND MIDDLE DOOR PANEL HANGING LOOSE ON KNUCKLE NOCKER. RE-ADJUSTED PER B757 AMM 52-11. OPS CHECK GOOD. (8620484)
